Jump to content
  • entries
    30
  • comment
    1
  • views
    711

itching is a side effect


Kandy66

48 views

:ph34r:

 

Iam looking forward to being supportive tomy friemds I been having so many rebound headaches from the painmeds I not sure how common that is but i have to be careful i got the headaches when they gave me oxygen in the hospital I miss the girls so much that it hurts they have beeen so supportive me for me on the bad days it so hard to have so many highs and lows that i know it hard for anyone to put up with me and it hard i think one of the medication are making me itch so bad i know they said the dillutin that it was a side effect i know i am geting hives and the topic layer of edxema I having so much troulble with some of the medication my hair is getting so long and thick that the side effects are so hard on my body I wish i didn't miss the detailsof everythingbthat is helping me it seemed like a lot of people had a haed timegeting there like the way they could didn't have her drivers license and amy broke her foot I know cheryl put al;ot of work into it and the cookbooks so i can't wait to order a cok book well hope this finds everyone finding answers and getting diagnois which is hard for eveyone i am glad i got to add a blog as in the last few days since they change the bords i could notfigure out the way the blog adding entry working well itgetting late and that the hardest partI cannot stand allthis itches welli better rum it getting late

 

kandy

0 Comments


Recommended Comments

There are no comments to display.

Guest
Add a comment...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.

Loading...
×
×
  • Create New...